MathSciNet Relay Station
MathSciNet bibliographic data
MR3107413 35L71 (35A30 35B32 35C07 37G10 37L20)
Liu, Hanze; Li, Jibin Symmetry reductions, dynamical behavior and exact explicit solutions to the Gordon types of equations. J. Comput. Appl. Math. 257 (2014), 144–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement